# SDR 99FDEA00240

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUSELAGE NR 2 ENGINE SHROUD DRAIN VALVE FOUND WITH FUEL PRESENT.  LEAKAGE TRACED TO 3 LOCATIONS IN CENTER LAND GEAR WHEEL WELL FWD BULKHEAD.  *S/D*  REMOVED AND REPLACED 1 NR 2 ENG FUEL LINE COUPLING SEAL AS PER MM 28-00-00-4.  CARRIED OUT FUEL SHROUD LEAK CK PER MM 28-25-00-5, FOUND SATISFACTORY.
